# SDR ABXA000128

- Difficulty date: February 22, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47291
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3917286505
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL BULKHEAD TO KEEL VERTICAL FITTING AT STATION 718 WAS CRACKED.  REPLACED FITTING IAW ABX REA D953-35458MR.
